| Catalog Number |
1020010 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement resistance was met with the anatomy resulting in the reported failure to advance and the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a de novo concentric lesion in the 1st marginal coronary artery with heavy tortuosity and heavy calcification.Following placement of a non-abbott guiding catheter, a hi-torque turntrac flex guide wire was advanced; however, failed to cross the lesion due to the patient anatomy.Resistance with the anatomy was also met on removal of the guide wire as an independent unit.An unspecified non-abbott guide wire successfully crossed the lesion to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.